# SDR FDEA201111255048

- Difficulty date: November 25, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378196620000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAME 29 BETWEEN SEAT TRACKS   2R-Y450 AND 3R -Y953 MISREPAIRED.  REPAIRED FLOORBEAM PER SRM 53-10-15 FIG 212 SHEETS 1 AND 2 PAGES 393 TO 400 AND COMPLIED WITH   EA 6-5310-157801.
